# SDR 06222005C

- Difficulty date: June 22, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 31,184 hours, 33,881 cycles
- Engine: Ge CT79B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Oil Press Xmiter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OIL PRESSURE READS 0 PSI IN FLIGHT.  FOUND LOOSE CONNECTOR ON OIL PRESSURE TRANSMITTER.  CLEANED AND SECURED.
